×

Existence theorems for optimal control problems involving multiple integrals. (English) Zbl 0184.19404


Keywords:

control theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cesari, L, Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints, I, Trans. am. math. soc., 124, 369-472, (1966) · Zbl 0145.12501
[2] Cesari, L, Existence theorems for multidimensional problems of optimal control, differential equations and dynamical systems, (), 115-132
[3] Cesari, L, Existence theorems for multidimensional Lagrange problems, J. optimization theory appl., 1, 87-172, (1967) · Zbl 0156.12503
[4] {\scCesasi, L.}, Sobolev spaces and multidimensional Lagrange problems of optimization. Ann. Scuola Norm. Sup. Pisa. To appear.
[5] Dunford, N; Schwartz, J.T, Linear operators, (1958), Interscience Publishers New York, part I
[6] Klee, V; Olech, C, Characterization of a class of convex sets, Math. scand., 20, 290-296, (1967) · Zbl 0162.44104
[7] Kuratowski, K, LES functions semi-continues dans d’espace des ensembles fermes, Fund. math., 18, 148-166, (1932) · Zbl 0004.20401
[8] Morrey, C.B, Multiple integrals in the calculus of variations, (1966), Springer-Verlag New York · Zbl 0142.38701
[9] Olech, C, Existence theorems for optimal problems with vector valued cost functions, Trans. am. math. soc., 136, 157-180, (1967) · Zbl 0179.14002
[10] Rudin, W, Real and complex analysis, (1966), McGraw-Hill Book Company New York · Zbl 0148.02904
[11] Pontryagin, L.S; Boltyanskii, V.G; Gamkrelidze, R.V; Mishehenko, E.F, (), trans. from Russian by K. N. Trirogoff · Zbl 0102.32001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.